MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606563000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility, the device had particulate on the inside.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.

Brand Name
REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
MDR Report Key9911884
Report Number0001811755-2020-00850
Device Sequence Number3375029
Product Code JDZ
UDI-Device Identifier34546540912092
UDI-Public34546540912092
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606563000
Device Lot Number19352012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1